# SDR SWIA2019102346573

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON THE FWD SIDE OF THE 280 BULKHEAD IS CRACKED AT LBL 27, IN THE VERY FWD E & E BAY.  (C-CHECK) RO: 10/21/19. REMOVED AND REPLACED VERTICAL STIFFENER IAW SRM.  WORK ACCOMPLISHED BY AAR.
